zbMATH — the first resource for mathematics

The converse of Gauß’s theorem for harmonic functions. (English) Zbl 0132.07804

Full Text: DOI
[1] Courant-Hilbert, ()
[2] Delsarte, J, Lectures on topics in Mean periodic functions and the two-radius theorem, (1961), Tata Institute of Fundamental Research Bombay
[3] Friedman, A, Generalized functions and partial differential equations, (1963), Prentice Hall Englewood Cliffs, New Jersey · Zbl 0116.07002
[4] John, F, Plane waves and spherical means, (1955), Interscience New York
[5] Kahane, J.P, Sur quelques problèmes d’unicité et de prolongement relatifs aux fonctions approchables par des sommes d’exponentielles, Ann. inst. Fourier Grenoble, 5, 39-130, (1953-1954) · Zbl 0064.35903
[6] Kellogg, O.D, Foundations of potential theory, (1907), Dover New York · Zbl 0053.07301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.